# SDR FDEA201007152627

- Difficulty date: July 15, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26267
- Aircraft time: 58,923 hours, 21,458 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FRAME REPAIR AT STA 1460 IS IAW SRM 51-70-11, FIG 1.  REPAIR AND FOUND REPAIR WAS NOT COMPLIANT WITH SRM SPECIFIC REPAIR.   REMOVED EXISTING IAW SRM 51-40-02. FABED REPAIR SPLICE ON STAM TRAVELER T10/844785. REPAIRED FRAME AT STA 1460 BETWEEN S-25L TO S-27L IAW SRM 53-00-07 FIG 201   REPAIR 5.  THIS IS A CATEGORY "B" REPAIR WITH SUPPLEMENTAL INSPECTION DATA. DO A HFEC AND DETAILED INSPECTION AT 27,000FC AFTER REPAIR INSTALLATION OR 50,000FC WHICHEVER   COMES FIRST. THERE AFTER DO AN HFEC INSPECTION AND DETAILED  EVERY 12,000FC INTERVAL.
